| Model Number |
795BK |
| Medical Device Problem Codes |
Device Tipped Over (2589); Device Unsafe to Use in Environment (2918)
| Health Effect - Clinical Codes |
Bruise/Contusion (1754); Fall (1848); Laceration(s) (1946)
| Date of Event |
05/27/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device was not returned for evaluation since it was not a device issue.We are filing this report in an over-abundance of caution due to an mdr regression analysis.End-user was at indy 500 sitting on the rollator while being pushed around.Rollator hit a bump and occupant fell forward.He hit his head suffering a cut and a bruise.Emts checked him and he was cleared.No additional medical attention was required.The device was not returned as it was not damaged.End-user stated that he used the device as a transport chair on other occasions where it tipped forward and he suffered no injuries.Ifu precautions note that seat should not be used on incline or uneven ground.